Some Result on Contact Pseudo-Slant Submanifolds of a Sasakian Manifold


  • Suleyman Dirik University of Amasya



Sasakian Manifold, Slant Submanifold, Contact Pseudo-Slant Submanifold, Contact Pseudo-Slant Product


In this paper, we study the geometry of the contact pseudo-slant submanifolds of a Sasakian manifold. We derive the integrability conditions of distributions in the definition of a contact pseudo-slant submanifold. The notions contact pseudo-slant product is defined, and the necessary and sufficient conditions for a submanifold to contact pseudo-slant product is given. Also, a non-trivial example is used to demonstrate that the method presented in this paper is effective.


Download data is not yet available.

Author Biography

Suleyman Dirik, University of Amasya

Department of Statistics, University of Amasya, 05250, Amasya, TURKEY


Blair D. E. and Showers D. K. (1974). Almost Contact Manifolds with Killing Structures II. J. Diff. Geom., 9:77-582.

Carriazo A. (2000). Bi-Slant Immersions. In. Proc. ICARAMS 2000, Kharagpur, India, pp: 88-97.

Cabrerizo J. L., Carriazo A. L., Fernandez M. and Fernandez M. (2000). Slant submanifolds in Sasakian manifolds. Glasgow Maths, J., 42:125-138.

Cabrerizo J. L., Carriazo, A. L. Fernandez, M, and Fernandez, M. (1999). Slant submanifolds in Sasakian manifolds. Geomeatriae Dedicata. 78:183-199.

Chen B-Y. (1990). Slant immersion. Bull. Austral. Math. Soc., 41: 135-147.

De U. C. and Sarkar. A. (2011). On Pseudo-Slant Submanifolds of Trans-Sasakian Manifolds, Proc. East Acad. Sci., 60: 1-11.

Dirik, S., and Atceken, M. (2016). Pseudo-Slant Submanifolds in Cosymplectic Space Forms. Acta Math. Sapientiae, 8(1): 53-74.

Dirik S., Atçeken M., and Yıldırım Ü. (2017). On pseudo-slant submanifolds of a Sasakian space form, Filomat, 31(19): 5909-5919.

Dirik S., Atçeken M., and Yıldırım Ü. (2016). Pseudo Slant Submanifold in Kenmotsu Space Forms. Journal of Advances in Mathematics, 12(1): 5680-5696, 2016.

Khan V. A. and Khan M. A. (2007). Pseudo-Slant Submanifolds of Sasakian Manifold. Indian J. Pure and Appl. Math., 38: 31-42.

Lotta A. (1996). Slant submanifolds in contact geometry. Bulletin Mathematical Society Roumanie, 39: 183-198.

Papaghuic N. (1994). Semi-Slant Submanifolds of a Kaehlerian Manifold. Ann. Şt. Al. I. Cuza Univ. Iaşi., 40: 55-61.




How to Cite

Dirik, S. (2019). Some Result on Contact Pseudo-Slant Submanifolds of a Sasakian Manifold. JOURNAL OF ADVANCES IN MATHEMATICS, 17, 414–425.




Most read articles by the same author(s)